# SDR UPS00832973

- Difficulty date: June 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576989141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E LOWER INTERNAL TRIPLER IS CRACKED O/B SIDE OF XOLDI 6.225.  REMOVED, FABRICATED AND REPLACED TRIPLER IAW DWG 5769891 AND SRM 51-1-20D.
